# SDR SWAA2022030331190

- Difficulty date: February 15, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 66,044 hours, 39,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A940139
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSITION ANGLE (TEE ASSY) AT STATION 887 P/N 146A9401-39 CORRODED / REMOVED AND REPLACED TEE ASSY (TRANSITION ANGEL AT STA 887 PER SRM 51-40-02 REF SA-M 326 - A1133975
